Alert archive / Montana / Wind Chill Advisories in 2011
Wind Chill Advisory 2, NWS Great Falls, MT
NWS Great Falls, MT issued this wind chill advisory at Jan 11, 2011, 7:36 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2011, 7:36 PM MST (02:36 UTC)
- Expired
- Jan 12, 2011, 7:35 AM MST
- In force
- 12 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
428 WWUS45 KTFX 120236 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 736 PM MST TUE JAN 11 2011 MTZ009-014-048-121300- /O.CON.KTFX.WS.W.0002.110112T1500Z-110114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS... ROGERS PASS 736 PM MST TUE JAN 11 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET ALONG THE ROCKY MOUNTAIN FRONT AND SOUTH INTO CENTRAL LEWIS AND CLARK COUNTY... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 5 AM MST FRIDAY ALONG THE ROCKY MOUNTAIN FRONT AND SOUTH INTO CENTRAL LEWIS AND CLARK COUNTY. THIS INCLUDES THE MOUNTAIN AREAS NORTH OF THE TOWN OF LINCOLN TO THE CANADIAN BORDER. * TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL DEVELOP ALONG THE CONTINENTAL DIVIDE BY WEDNESDAY MORNING. SNOW WILL INCREASE IN INTENSITY THROUGHOUT THE DAY ON WEDNESDAY AND CONTINUE THROUGH FRIDAY MORNING CAUSING HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN PASSES. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY MORNING OF 12 TO 24 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 5000 FEET. * WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS GREATER THAN 40 MPH WILL CREATE BLOWING AND DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS...ROGERS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011-013-044-045-047-121300- /O.NEW.KTFX.WC.Y.0002.110112T0236Z-110112T1500Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CHINOOK 736 PM MST TUE JAN 11 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 8 AM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST WEDNESDAY. * TIMING AND MAIN IMPACT: EASTERLY WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH...COMBINED WITH SUB ZERO TEMPERATURES...WILL CAUSE VERY COLD WIND CHILL TEMPERATURES TONIGHT INTO WEDNESDAY MORNING. FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE CONDITIONS. * WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 35 BELOW ZERO ARE EXPECTED TONIGHT INTO WEDNESDAY MORNING. * OTHER IMPACTS: THE GUSTY WINDS MAY ALSO REDUCE VISIBILITIES TO LESS THAN 3 MILES AT TIMES IN BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHINOOK...SHELBY...CHESTER... HAVRE...BIG SANDY...FORT BENTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
832 WWUS45 KTFX 121041 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 341 AM MST WED JAN 12 2011 MTZ009-014-048-122200- /O.CON.KTFX.WS.W.0002.110112T1500Z-110114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS... ROGERS PASS 341 AM MST WED JAN 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL DEVELOP ALONG THE CONTINENTAL DIVIDE LATER THIS MORNING. SNOW WILL INCREASE IN INTENSITY TODAY AND CONTINUE THROUGH FRIDAY MORNING CAUSING HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN PASSES. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY MORNING OF 12 TO 24 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 5000 FEET. * WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS GREATER THAN 40 MPH WILL CREATE BLOWING AND DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS...ROGERS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$ MTZ011-013-044-045-047-121500- /O.CON.KTFX.WC.Y.0002.000000T0000Z-110112T1500Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CHINOOK 341 AM MST WED JAN 12 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING. * TIMING AND MAIN IMPACT: EASTERLY WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH...COMBINED WITH SUB ZERO TEMPERATURES...WILL CAUSE VERY COLD WIND CHILL TEMPERATURES THIS MORNING. FROSTBITE CAN OCCUR IN LESS THAN 30 MINUTES WITH THESE CONDITIONS. * WIND CHILL VALUES: WIND CHILL TEMPERATURES OF 20 BELOW TO 35 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING. * OTHER IMPACTS: GUSTY WINDS MAY ALSO REDUCE VISIBILITIES TO LESS THAN 3 MILES AT TIMES IN BLOWING SNOW. * LOCATIONS AFFECTED INCLUDE: CHINOOK...SHELBY...CHESTER... HAVRE...BIG SANDY...FORT BENTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
157 WWUS45 KTFX 121435 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 735 AM MST WED JAN 12 2011 MTZ011-013-044-045-047-121545- /O.CAN.KTFX.WC.Y.0002.000000T0000Z-110112T1500Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...BIG SANDY... FORT BENTON...SHELBY...CHESTER...CHINOOK 735 AM MST WED JAN 12 2011 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WIND CHILL ADVISORY. COLD TEMPERATURES REMAIN ACROSS THE REGION BUT DANGEROUS WIND CHILL VALUES ARE NO LONGER EXPECTED. $$ MTZ009-014-048-122245- /O.CON.KTFX.WS.W.0002.110112T1500Z-110114T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...MARIAS PASS...LOGAN PASS... ROGERS PASS 735 AM MST WED JAN 12 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET... A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. * TIMING AND MAIN IMPACT: WIDESPREAD SNOW WILL DEVELOP ALONG THE CONTINENTAL DIVIDE LATER THIS MORNING. SNOW WILL INCREASE IN INTENSITY TODAY AND CONTINUE THROUGH FRIDAY MORNING CAUSING HAZARDOUS TRAVEL CONDITIONS...PARTICULARLY OVER MOUNTAIN PASSES. * SNOW ACCUMULATIONS: TOTAL ACCUMULATIONS THROUGH FRIDAY MORNING OF 12 TO 24 INCHES ARE EXPECTED FOR ELEVATIONS ABOVE 5000 FEET. * WINDS AND VISIBILITY: STRONG WESTERLY WINDS OF 15 TO 25 MPH WITH GUSTS GREATER THAN 40 MPH WILL CREATE BLOWING AND DRIFTING SNOW WITH VISIBILITIES LESS THAN ONE HALF MILE. * ELEVATIONS: FOR ELEVATIONS ABOVE 5000 FEET. * LOCATIONS AFFECTED INCLUDE: MARIAS PASS...LOGAN PASS...ROGERS PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Jan 11, 5:05 PM MST, 2 hours 31 minutes earlier.
Area forecast discussion, Jan 11, 5:05 PM MST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 505 PM MST TUE JAN 11 2011 UPDATED AVIATION DISCUSSION .DISCUSSION... TONIGHT THROUGH THURSDAY...MOISTURE WILL GRADUALLY INCREASE OVER THE AREA AHEAD OF OUR NEXT STORM SYSTEM. MOISTURE WILL FIRST AFFECT THE ROCKY MOUNTAIN FRONT WITH SIGNIFICANT SNOWFALL POSSIBLE ABOVE 5000 FEET SO HAVE UPGRADED TO A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET FOR THE ROCKY MOUNTAIN FRONT AND CENTRAL LEWIS AND CLARK COUNTY. WITH DOWNSLOPING WINDS OVER THE PLAINS AM EXPECTED MUCH LOWER SNOWFALL AMOUNTS SO AM HOLDING OFF ON ANY WINTER WEATHER HIGHLIGHTS ELSEWHERE OVER THE FORECAST AREA. THE MAIN FOCUS IS ON A BOUNDARY THAT WILL BRING A WARMER PACIFIC AIRMASS TO THE AREA AND PUSH A COLDER ARCTIC AIRMASS FURTHER EAST. THERE IS STILL UNCERTAINTY TO WHERE THIS BOUNDARY WILL SET UP OVER NORTH-CENTRAL MONTANA. ALSO...THE BOUNDARY WILL FLUCTUATE AS THIS STORM SYSTEM DEVELOPS STARTING WEDNESDAY AFTERNOON THROUGH THURSDAY. COLDER TEMPERATURES NORTH AND EAST OF THE BOUNDARY WILL ALLOW FOR PRIMARILY SNOW...HOWEVER ALONG THE BOUNDARY A MIX OF RAIN AND SNOW IS EXPECTED WITH THE POSSIBILITY FOR FREEZING DRIZZLE OR SLEET LATE WEDNESDAY NIGHT AND THURSDAY MORNING. DRIER AIR SOUTH OF THE BOUNDARY WILL KEEP LOWER PRECIP CHANCES WITH SOME LIGHT SNOW POSSIBLE IN THE MOUNTAINS OVER SOUTHWEST MONTANA. WILL CONTINUE TO MONITOR THIS STORM SYSTEM AND MAKE APPROPRIATE CHANGES AS NECESSARY. MLS THURSDAY NIGHT THROUGH TUESDAY...A RATHER COMPLEX AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD. THE FLOW ALOFT WILL REMAIN GENERALLY WEST-NORTHWEST WITH PACIFIC MOISTURE CONTINUING TO MOVE ACROSS THE AREA BRINGING PERIODS OF SNOW. SHORT WAVE ENERGY MOVING WITHIN THE FLOW ALOFT WILL BRING THE BEST CHANCE OF SNOW SATURDAY NIGHT INTO SUNDAY ACROSS MOST OF THE COUNTY WARNING AREA. WARMER TEMPERATURES ON THURSDAY WILL BRING RAIN AND POSSIBLY AREAS OF FREEZING RAIN TO PORTIONS OF CENTRAL AND SOUTHWEST MONTANA. COLDER AIR MOVES BACK OVER THE AREA SATURDAY AND SUNDAY THOUGH THE MODELS EXHIBIT SOME DISAGREEMENT ON HOW FAR SOUTH AND WEST THE COLDER AIR WILL SLIDE. AS THE UPPER RIDGE AMPLIFIES ALONG THE WEST COAST TO START NEXT WEEK...NORTHWEST FLOW ALOFT OVER THE AREA WILL BRING A LITTLE DRIER AIR AND SLIGHTLY WARMER TEMPERATURES. AFTERNOON HIGHS WILL BE NEAR SEASONAL AVERAGES ON FRIDAY BEFORE DROPPING BELOW SEASONAL AVERAGES OVER THE WEEKEND AND INTO EARLY NEXT WEEK. && .AVIATION...UPDATED 0005Z. AT THE TAF SITES EXPECT GENERALLY VFR CONDITIONS. THERE WILL BE A THREAT OF MVFR CEILINGS AND POSSIBLY VISIBILITIES AS WELL AT KHVR WEDNESDAY AFTERNOON. A FORECAST PROBLEM FOR THE PLAINS WILL BE IF AND WHEN GUSTY SOUTHWEST WINDS DEVELOP. HAVE HIGH CONFIDENCE THEY WILL NOT OCCUR AT KHVR. HAVE A BETTER THAN 50 PERCENT CONFIDENCE THEY WILL DEVELOP AT KGTF AND KLWT DURING THE AFTERNOON. AT KCTB CONFIDENCE IS NOT AS HIGH. ALTHOUGH HAVE GUSTY SOUTHWEST WINDS THERE AFTER 22Z..THERE IS A CHANCE THE GUSTY WINDS COULD HOLD OFF UNTIL AFTER 00Z THURSDAY. SHOULD ALSO MENTION THAT SNOW WILL DEVELOP OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AFTER 12Z WITH MOUNTAINS BECOMING OBSCURED. EXPECT THE MOUNTAINS OF SOUTWWEST MONTANA TO BECOME OBSCURED WEDNESDAY AFTERNOON. BLANK && .HYDROLOGY... FLOODING HAS OCCURRED ALONG THE MADISON RIVER NEAR ENNIS IN MADISON COUNTY AND HAS AFFECTED PARTS OF HIGHWAY 287. THE RIVER IS EXPECTED TO REMAIN ABOVE BANK-FULL AND THUS THE FLOOD WARNING WILL CONTINUE UNTIL FURTHER NOTICE. THE NATIONAL WEATHER SERVICE AND LOCAL OFFICIALS WILL CONTINUE TO CLOSELY MONITOR THE SITUATION. && .PRELIMINARY POINT TEMPS/POPS... GTF 9 2 25 16 / 0 0 30 30 CTB 7 -4 18 9 / 0 10 30 30 HLN 9 5 28 19 / 0 10 50 40 BZN 9 4 27 15 / 0 10 40 40 WEY 11 -6 20 13 / 0 10 60 70 DLN 10 6 27 20 / 0 10 60 50 HVR -2 -15 10 -1 / 0 0 40 30 LWT 8 -2 19 14 / 0 0 20 30 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING FROM 8 AM WEDNESDAY TO 5 AM MST FRIDAY FOR ELEVATIONS ABOVE 5000 FEET FOR CENTRAL AND SOUTHERN LEWIS AND CLARK...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS IS IN EFFECT UNTIL FURTHER NOTICE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 11, 10:45 AM MST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 AM MST TUE JAN 11 2011 MTZ009-014-048-121745- NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 1045 AM MST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTER STORM WARNING IS IN EFFECT FROM 8AM WEDNESDAY TO 5AM FRIDAY FOR ELEVATIONS ABOVE 5000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ015-121745- MADISON- 1045 AM MST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING FOR THE MADISON RIVER NEAR ENNIS REMAINS IN EFFECT UNTIL FURTHER NOTICE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-010>013-044>047-049>055-121745- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 1045 AM MST TUE JAN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:18 PM MST | High Wind Warning | TFX | 13 hr |
Nearby
Wind Chill Advisories in Montana, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.